Languages with constructive logical connectives
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 35-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a7,
author = {V. E. Plisko},
title = {Languages with constructive logical connectives},
journal = {Doklady Akademii Nauk},
pages = {35--38},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a7/}
}
V. E. Plisko. Languages with constructive logical connectives. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 35-38. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a7/